# SDR 05FDEA01356

- Difficulty date: May 17, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB74023
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN, XORS 455, WITH EXISTING BLEND OUT.    BLEND OUT AT LT WING LOWER SKIN, XORS 455 EVALUATED AND FOUND REPAIR CARRIED OUT AS PER SRM 57-10-00 FIG 32 VOL I.
